Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Hyperacidity, stomach and chest pain, diagnosed acid peptic disease, paraduodenal hernia. On econorm. What is going on?

Hello doctor,
I am facing a problem with hyperacidity. due to this sweet pain in stomach and lower chest part in left side.
I was in hospital for 4 day and the dignosed "acid peptic desease ? paradudonal hernia"
currently I am taking below medicins.
1. Pantocid L
2. Colaspa retard.
3. Econorm

There is some problem with liver function test report as there is some excess in "indirect" test clause.

I am willing to include liv 52 ds in my medicins .

Is it good idea????
Thanks in advanced.
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi thanks for using HCM.

Liv 52 can be used. There is no problem from using it.
But the cause for raised indirect bilirubin has to detected and the treatment for it will prevent further damage. So consult your doctor for examination and further management.

Hope this helps you.
Regards
Answered: Thu, 10 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor